|CO Fexo Tablets 180mg 70|
|Fexofenadine Hydrochloride 180mg|
|Hayfever and skin allergy relief. Relief of symptoms associated with seasonal allergic rhinitis in adults and children aged 12 years and older.|
|DIRECTIONS FOR USE: Adults and Children over 12 years: Take one tablet daily when required.|
|Free From/ No Added/|
|Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives.
|If you are pregnant or breastfeeding, check with your doctor or pharmacist before using this medicine. Contains lactose.|